Nausea, Tingling And Headaches When Trying To Quit Smoking?
mlam … I’ve stopped smoking for one week … is there any effect of nicotine on my nicotine … the soles I feel are like pins and needles in my legs, headaches, sometimes nausea, are those signs of nicotine withdrawal?
p dir = "ltr"> Hello!
Thank you for using the HealthReplies.com consulting service
We understand the concerns that you feel.
Nicotine is an addictive substance in cigarettes that can cause dependence. Within 24 hours after smoking, nicotine levels in the blood can be decreased and excreted through the rest of the metabolites in the urine. The number will decrease to very low even disappear after 5-7 days after quitting smoking. Although the body has the ability to eliminate nicotine, but if smoking continues, the nicotine levels will be difficult to reduce.
Related to tingling complaints, the condition can occur due to interference with the peripheral nerve on the surface of the skin. However, these conditions can also be caused by conditions such as vitamin B deficiency, fatigue due to certain activities, or medical conditions such as diabetes and other neurological diseases.
While headaches can occur due to migraines or tension type headaches. This condition can be related to the nausea you are feeling. Headaches accompanied by nausea and tingling can be influenced by activities, food consumed, and certain diseases that must be further evaluated.
To help alleviate perceived complaints, take a break at home, consume healthy and nutritious food, meet the needs of body fluids every day, avoid stress and fatigue due to activities that are too dense. Reduce and avoid smoking. Smoking is one of the factors causing various complaints and diseases that interfere with health.
Take pain medications such as paracetamol, B vitamins to reduce complaints of tingling, regular exercise so that your body's endurance can be maintained properly.
Thus the information we can convey, hopefully helps